Hallelujah it is almost complete!! I have 19 days of pills left and I couldn't be more excited, but also a little apprehensive... I know this is supposed to continue working, but there is that voice in the back of my head wondering "really, can this really be the end of my acne forever??" So, lots of stuff running through my head, but most of all, just going to be happy that this process (bloodwork, dermatoligist, dry lips, no sun exposure, etc) will be over. As for the state of m
Soo, just had my halfway point derm appt. Everything is going really really well. My face is looking amazing! My lips are still very very dry, but I try to keep on top of that as much as possible with chapstick. The only serious problem i'm dealing with is my cholesterol... it has more than doubles since I've started the medication, and my derm is very concerned, but doesn't want to stop or lower dosage because of how well my acne is clearing up, so we're monitoring it very closel
Sooo, my face is still clear for the most part, but I have a few pimple that are painful...one on my nose, one on my chin, and a couple on my lower jaw... but I knew it wasn't over. It was just wonderful for a few days. It's far from over, and I am ready for whatever may come. I am blessed to have this opportunity. KTF.
Sooo... the prednisone seems to be working wonders. It is no joke when I say that my face has not been this blemish free in yeeeeaarrrrsss. I have felt absolutely wonderful the past few days, and am trying to remember to remain positive no matter what tomorrow may bring. This all takes time, and patience is definitely a virtue. I know it will pay off. Script cream has really helped my rash, although I have to keep reapplying, or else it will slowly come back... I don't think the
Just a quick update... Went to the derm 2 days ago for my first month check up. I was a bit worried because I had had a couple of days where i had rectal bleeding, and I was afraid that when i told her, it would be th end of my accutane... but she didn't seem too concernced, especially since it had only happened a couple of times. She said that constipation is a common side effect of the medication, and to just make sure I drank a lot of water and didn't strain too much so as to tear anythi
Okie doke. So, i'm almost into my first full month on 40 mg of Claravis. I have my next derm appt on Wednesday, so I'll know more then... hopefully everything is on track. What I wanted to write about today is this rash on my arms. I feel better now because I found a blog in here where a few other people had experienced EXACTLY the same thing, so I thought I would post, and maybe help someone else out if they need it. It started with just a rash on the backs of my hands, and in the pas